Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Mouth sores and Sustiva
Apr 23, 2008

I recently started Sustiva + Epzicom,after years of Kaletra + something (I couldn't take the diahri anymore). I've read that most side effects go away soon enough, but what about the change in taste and mousth sores that i'm experiencing?

Response from Dr. Henry

Change in taste could be due to the efavirenz. If so then usually will dimimish over first 2-4 weeks. Mouth sores are not particularly common as a direct effect of either of your HIV meds. An exam to determine if you have herpes or aphthous ulcers or some other process would be recommended to sort out what could be the cause of the symptoms. KH



Previous
Left tricep pain
Next
Truvada or Norvir have an interaction with the spice curry?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement